# SDR 2014FA0000398

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: General aviation
- Aircraft: N623AR
- Make and model: Cessna 550
- Aircraft serial: 1086
- Aircraft time: 3,937 hours, 3,422 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Part serial: NONE
- Condition: Broken
- Location: Nlg Door
- Part time: 3,937 hours, 3,422 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG DOORS DROOPING WITH GEAR DOWN AND LOCKED.  INSPECTION FOUND DOOR ACTUATION TORQUE TUBE BROKEN AT RT ATTACHMENT POINT.
